# SDR AALA201902269023

- Difficulty date: February 2, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT GALLEY SHEAR PLATE BETWEEN FRAMES 69 AND 70 AT STRINGER 23R.  REPLACED SHEAR PLATE IAW SRM 51-72-11.
